# SDR SWAA2025063085972

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 26,459 hours, 13,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OWE LIGHT AND 17DEF AND 21DEF BULLNOSE EMERGENCY LIGHTS ARE ALL INOP<[01] REMOVED; REPLACED AND ACCOMPLISHED OPS CHECK FOR M1671 BATTERY PACK IAW AMM 33-51-06-960-805. TEST GOOD.  ATAG: WN51030 BN:617872;[02] AUDIT C/W
